# SDR VNAA20250524007

- Difficulty date: April 3, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 36,662 hours, 47,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 26R BTW FS 333 AND FS 349 AT MAIN AVIONICS COMPARTMENT.   CORROSION ON STRG 26R BTW FS 333 AND FS 349 AT MAIN AVIONICS COMPARTMENT WAS EVALUATED OUT OF LIMITS PER CRJ-700 SRM 53-21-03-101-006-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND PER CRJ700 SRM 51-42-21-001-001-A01
